IJPAM: Volume 77, No. 3 (2012)

REMARKS ON THE MAXIMAL RANK CONJECTURE

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract. Here we point out a key lemma in an old paper which should be improved to get a weak form of the Maximal Rank Conjecture.

Received: August 28, 2011

AMS Subject Classification: 14H50

Key Words and Phrases: maximal rank, curves with general moduli, postulation

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 3